# SDR HNAA2019110400341

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 48,490 hours, 42,241 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Faulty
- Location: Stick Pusher
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  608     27-31  2128242  03NOV19  CLT  CLOSE
      CONTROL COLUMN FEELS LIKE IT CATCHING ON SOMETHING WITH INCREASED FRICTION WHEN PULLED BACK ACCOMPANIED
      BY FAINT CLICKING NOISES
FACT  03NOV19  06:54  ROA
            FOUND STICK PUSHER ACTUATOR BINDING. R&R'D STICK PUSHER ACTUATOR IAW AMM 27-36-04-04. PERFORMED ADJUSTME
            NT & TEST IAW AMM 27-36-04-05. OPS CK GOOD.
